# SDR FDEA202101300247

- Difficulty date: January 30, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B135900200
- Condition: Delaminated
- Location: Courier Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221MF DELAMINATED FABRICATED COURIER FLOOR PANEL 221MF ON VTMAE TRAVELER T21/1531290 MAJOR REPAIR.  REPAIR CAT A IAW DWG SRZ-25-005 REV R.
